# SDR R61A2021071000562

- Difficulty date: June 22, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Baffle
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE EXHAUST BAFFLE #2 FOUND CRACK AT 09:00 LOCATION.  APU TAIL CONE EXHAUST BAFFLE #2 AT 09:00 LOCATION HAS BEEN REPAIRED IAW COLLINS AEROSPACE COMPANY AFTERMARKET TECHNICAL SERVICES ENGINEERING DOCUMENT NUMBER CV21-07253.  TRIM OUT OF CRACK HAS BEEN NDT'D WITH NO CRACKS FOUND REF SKY SERVICE WO: TW033983 REF: 1725342 NDT REPORT.  SEE ALSO ETD2021-170-020563 MINOR REPAIR.
